| Model Number |
R SERIES |
| Medical Device Problem Code |
Pacing Problem (1439)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during training by facility staff, the device was unable to adjust pacer rate.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The customer's report was observed and attributed to a faulty pacer switch.The pacer switch was replaced to resolve the report.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.